# SDR DALA2016020901189

- Difficulty date: February 6, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 49,851 hours, 26,278 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INBD JAMB ATTACH SUPPORT CORRODED APPROXIMATELY BS 170.  FOUND TO BE OUT OF LIIMITS.  R & R -7 AND -9 SUPPORTS IAW SRM 53-00-01, FIG 3.
